Lemsip Cold & Flu - Hot Lemon

Code: G3219
Code: G3219

Lemsip Cold & Flu - Hot Lemon

5 Sachets

Lemsip Cold & Flu Lemon 5 Sachets

Maximum of 2 packs per order

x
£2.80

Ingredients

Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Sucrose, Lactose, Sodium and Aspartame, Total contents of sachet 4.8g
Show More

You May Also Like

Reviews